# SDR DHL2008784001

- Difficulty date: April 30, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support Bracket
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 K-FLAP ACTUATOR BOX HAS SMALL CRACK ON THE O/B SUPPORT BRACKET L/E STA 243.977 CRACK LOCATED AT LOWER FWD CORNER OF BRACKET.
